# SDR AALA20031028

- Difficulty date: September 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N1409B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11367
- Engine: Rroyce TAY65015
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ORD - FLT 1988 - AIRCRAFT EN ROUTE XNA TO ORD, THROTTLE STUCK IN THE CRUISE POWER SETTING.  EMERGENCY DECLARED AND SHUTDOWN NR 2 ENGINE PRIOR TO LANDING.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE FUEL FLOW REGULATOR.  LEAK AND SYSTEM GROUND CHECKED NORMAL.  (M)
